# SDR SIMA200232901

- Difficulty date: November 20, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, STRINGER 19R WAS FOUND TO BE CHAFED AT JUNCTION 05.  BLENDED CHAFED AREA.  PERFORMED EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED AND DOUBLER ANGLE, TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM (145/1142, CHAPTER 53, REV 19) AND STANDARD SRM PRACTICES.  (M)
